Table of Contents
ISRN Mathematical Physics
Volume 2012, Article ID 896156, 11 pages
Research Article

A Study of Non-Euclidean s-Topology

Department of Mathematics, Faculty of Science, Dayalbagh Educational Institute (Deemed University), Dayalbagh, Agra 282 110, India

Received 30 April 2012; Accepted 28 May 2012

Academic Editors: G. Cleaver and M. Znojil

Copyright © 2012 Gunjan Agrawal and Sampada Shrivastava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gunjan Agrawal and Sampada Shrivastava, “A Study of Non-Euclidean s-Topology,” ISRN Mathematical Physics, vol. 2012, Article ID 896156, 11 pages, 2012.